Florida, 2016Damaging Wind in Florida, July 22, 2016
July 22, 2016 · NWS MLB · 1 event in 1 county or zone
An isolated thunderstorm quickly strengthened over Winter Garden and produced a locally severe microburst which damaged several trees and power lines.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated thunderstorm quickly strengthened over Winter Garden and produced a locally severe microburst which damaged several trees and power lines.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jul 22, 1:13 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 22, 1:13 PM EST, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
213 PM EDT FRI JUL 22 2016
.DISCUSSION...
Current-tonight...The 15Z KXMR sounding shows a PWAT of 1.73 inches
and 700/500mb temperatures respectively at +8.7C/-8.0C. Cape wind
profilers show a very weak wind profile from the surface up through
10.0Kft with varying wind speeds 5Kts or less. Relatively weak
pressure gradient across ECFL today with light and variable to calm
winds still early this afternoon over much of the interior. The east
coast sea breeze is venturing inland from the east coast with ENE-
ESE winds of 8 to 12 mph in its wake. Shower and thunderstorm
activity thus far has been isolated to scattered with many cells
short-lived, possibly moisture starved and with some warmer
temperatures aloft also factoring in. Water vapor imagery shows much
drier air aloft across the central FL peninsula this afternoon.
Convective activity will continue to follow the ECSB into the
interior and eventually into WCFL FL through the afternoon and early
evening. Greatest chances will continue to be found well into the
interior and south of Orlando where moisture is highest. Threats
remain frequent cloud to ground lightning in a few storms, locally
heavy downpours with possible nuisance flooding of low-lying areas,
gusty outflow winds, and perhaps some small hail. Few lingering
storms possible into early evening...mainly Lake County and near the
Kissimmee River.
Overnight lows remain very warm/oppressive and generally in the M-
U70s areawide. Late night marine/coastal showers expected
again...mainly south of Brevard County. Later this evening/overnight
our winds will fall to near calm once again. Cloud debris will thin
through late night.
...Previous Extended Forecast Discussion...
SAT-SUN...Below avg rainfall pattern will continue through the
upcoming weekend. A broad short wave trof over the NE CONUS/Ern
Canada will amplify over the NW Atlc as a 90-100KT zonal jet over
srn Canada feeds into a 70-80KT jet off the Carolina Coast. This
will allow a broad anticyclone centered near the Arklatex to build
east into the Deep South by daybreak Sat. This action in turn will
force a weak H100-H70 cut-off low off the Carolina Coast to drop
S/SW toward the FL peninsula, placing much of the central/north
peninsula on its descending left flank.
As the low approaches FL, winds thru the H100-H70 will back to the
N/NE...a direction that typically generates dry air advection and
minimal precip coverage for east central FL. Indeed, RAP40 analysis
measuring H100-H70 RH values largely blo 70pct over the Mid Atlc
source region, with pockets blo 50pct. Avg dewpoint depressions are
quite high as well with H100-H70 values btwn 7-10C...H85-H50 values
btwn 20-25C. Not surprisingly, the 22/00Z GFS MOS PoPs came in quite
dry, generally AOB 30pct...single digits along and north of the I-4
corridor...as the anticipated nrly winds tap the dry/stable airmass.
Near full sun thru the peak heating hrs will will couple with the
dry air advection to generate warm aftn temps. Maxes in the
L/M90s...except U80s along the immediate coast. Min temps near avg
in the L/M70s.
MON-THU...Anticyclone over the Deep South will push off the ern
seaboard to merge with the Bermuda Ridge. Cut-off low will weaken
into an open inverted trof by daybreak Mon as the newly formed ridge
shunts it into the GOMex. Flow thru the H100-H70 lyr will return to
a more seasonal S/SE direction, as will precip chances as they tap
the warmer/moister tropical air. Even so...will keep precip chances
aob 50pct as analysis of the tropical/subtropical Atlc does not
reveal overly impressive amounts of low/mid lvl moisture due to the
presence of a large Saharan dust plume. Dvlping onshore flow will
keep aftn maxes near avg...U80s/L90s along the coast...L/M90s
interior. Mrng mins slightly abv avg in the L/M70s.
&&
.AVIATION...VFR outside of convection. VCTS til around 18Z near the
coast. For interior TAF sites...VCTS 18-23Z with MVFR CIGS. Winds
light/variable to near calm tonight. Brief MVFR cigs/vsbys possible
near onshore moving showers south of Sebastian Inlet later this
evening and overnight. Rinse/repeat for Saturday.
&&
.MARINE...Current-tonight...ENE-ESE winds 8-12 kts along the coast
and 4-8 kts over the open Atlc. The weak pressure gradient will
allow winds to become light/variable again this evening with perhaps
an offshore flow at least near the coast overnight. Favorable seas 2-
3 ft near shore and up to 4 ft offshore. Isolated showers and
storms, mainly over the Gulf Stream and more favorable south from
Sebastian Inlet.
...Previous Extended Marine Forecast Discussion...
Sat-Sun...Favorable boating conditions thru the upcoming weekend as
a weak area of low pressure off the Carolina Coast drops S/SW into
the FL peninsula. Light to gentle E/NE breeze with seas 2-3FT. Winds
will veer to the S/SE aft sunset Sunday as the low pushes into the
GOMex. Minimal shra/tsra coverage...mainly south of Sebastian Inlet.
Mon-Tue...Gentle to moderate S/SE breeze will be in full swing by
daybreak Mon as the Bermuda Ridge reestablishes itself as the
dominant weather feature for the SW Atlc. Seas 2-3ft...up to 4ft in
the Gulf Stream. Sct shras/tsras Mon on the backside of the
departing trof. Sct shras/Isold tsras Tue in the deepening SErly
flow.
&&
.FIRE WEATHER...Into this weekend...Very light/variable
overnight/morning winds becoming ENE-ESE each afternoon with gradual
increase in wind speeds as the east coast sea breeze develops and
moves slowly inland. Dispersion indices poor to fair at best in the
afternoon and poor overnight. Convection beginning along the
Space/Treasure Coasts initially late morning/early afternoon, then
spreading inland in the afternoon with highest coverage south of
Orlando where deep layer moisture will be greatest. Storm threat
each afternoon to consist of frequent cloud to ground lightning in a
few storms, heavy downpours, gusty outflow winds, and perhaps some
small hail. Fog not forecast but smoldering brushfires may allow for
settling of smoke locally.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 90 73 91 / 10 10 10 10
MCO 75 93 74 93 / 10 20 10 20
MLB 76 90 75 90 / 10 20 10 20
VRB 74 90 72 90 / 20 20 20 20
LEE 76 95 75 95 / 20 20 10 20
SFB 75 93 74 94 / 10 20 10 20
ORL 76 93 75 93 / 10 20 10 20
FPR 73 90 72 89 / 20 30 20 20
&&
.MLB Watches/Warnings/Advisories...
FL...None.
AM...None.
&&
Forecast Grids/Marine...Sedlock
Aviation/Radar/Impact Weather...Johnson
Hazardous weather outlook, Jul 22, 7:00 AM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
800 AM EDT FRI JUL 22 2016
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-230200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
800 AM EDT FRI JUL 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
ISOLATED THUNDERSTORMS WILL INITIALLY DEVELOP ALONG THE INLAND
MOVING EAST COAST SEA BREEZE LATE THIS MORNING THROUGH EARLY
AFTERNOON...ESPECIALLY FROM BREVARD COUNTY SOUTHWARD. STORM
COVERAGE AND INTENSITY WILL INCREASE DURING THE AFTERNOON...WITH
THE GREATEST AMOUNT OF ACTIVITY BETWEEN 200 PM AND 600 PM TO THE
SOUTH AND WEST OF KISSIMMEE AND SAINT CLOUD. STORM MOTION WILL BE
SLOW...TOWARD THE WEST OR SOUTHWEST AROUND 5 MPH.
THE STRONGEST STORMS WILL OCCUR OVER THE INTERIOR COUNTIES...WITH
THE MAIN THREATS BEING FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY
WINDS OF 40 TO 50 MPH AND LOCALLY HEAVY RAINFALL.
.FLOOD IMPACT...
WITH THE SLOW MOTION OF STORMS TODAY...SOME AREAS SOUTH AND WEST
OF KISSIMMEE AND SAINT CLOUD MAY EXPERIENCE ONE TO THREE INCHES OF
RAIN IN LESS THAN AN HOUR. TEMPORARY FLOODING OF ROADWAYS AND POOR
DRAINAGE AREAS MAY OCCUR.
.RIP CURRENT IMPACT...
A MODERATE RIP CURRENT RISK WILL EXIST AT AREA BEACHES TODAY.
GREATEST THREAT WILL EXIST THROUGH THE AFTERNOON HOURS DUE TO
TIDAL EFFECTS. REMEMBER TO ONLY SWIM WITHIN SIGHT OF A LIFEGUARD
AND NEVER SWIM ALONE.
.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED SLOW MOVING STORMS WILL SHIFT INLAND DURING THE
AFTERNOON AND WILL MOVE ACROSS SOME LAKES ACROSS THE CENTRAL
FLORIDA INTERIOR WITH LOCALLY GUSTY WINDS OVER 40 MPH POSSIBLE.
REMEMBER THAT STRONG AND GUSTY WINDS OFTEN APPROACH AHEAD OF RAIN
AREAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A MUCH LOWER COVERAGE OF STORMS WILL OCCUR ACROSS CENTRAL FLORIDA
THIS WEEKEND...ESPECIALLY SUNDAY...WHEN ONLY ISOLATED STORMS ARE
FORECAST. HIGHER MOISTURE WILL REMAIN EARLY NEXT WEEK...POSSIBLY
BRINGING A FEW DAYS OF HIGHER THAN NORMAL STORM COVERAGE...
INCLUDING ALONG THE EAST COAST. ISOLATED TO SCATTERED AFTERNOON
STORMS ARE FORECAST FOR WEDNESDAY AND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED...ESPECIALLY SOUTH AND WEST OF KISSIMMEE AND SAINT
CLOUD.
SPRATT/JOHNSON
In the hours before
Special weather statement, Jul 22, 10:29 AM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1129 AM EDT FRI JUL 22 2016
FLZ047-054-059-064-221615-
SOUTHERN BREVARD COUNTY FL-MARTIN FL-ST. LUCIE FL-INDIAN RIVER FL-
1129 AM EDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...CENTRAL MARTIN...
CENTRAL INDIAN RIVER AND SOUTHWESTERN BREVARD COUNTIES UNTIL 1215 PM
EDT...
AT 1128 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM WEST MELBOURNE TO 6 MILES WEST OF
JONATHAN DICKINSON STATE PARK. MOVEMENT WAS WEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...PALM BAY...MELBOURNE...
FORT PIERCE AND INDIANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2696 8045 2748 8066 2754 8068 2756 8068
2756 8069 2803 8087 2810 8065 2696 8020
TIME...MOT...LOC 1528Z 080DEG 15KT 2808 8070 2698 8023
JOHNSONSpecial weather statement, Jul 22, 12:49 PM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
149 PM EDT FRI JUL 22 2016
FLZ041-045-046-141-147-221830-
INLAND VOLUSIA COUNTY FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
149 PM EDT FRI JUL 22 2016
...SPECIAL WEATHER STATEMENT...
AT 148 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES WEST OF LONE CABBAGE FISH CAMP TO NEAR
DELTONA. MOVEMENT WAS WEST SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...DELTONA...SANFORD...ALTAMONTE SPRINGS AND OVIEDO.
LAT...LON 2835 8081 2837 8136 2878 8145 2879 8142
2883 8142 2886 8138 2887 8138 2887 8137
2889 8137 2889 8135 2892 8136 2901 8112
TIME...MOT...LOC 1748Z 067DEG 22KT 2837 8098 2888 8119
JOHNSONSpecial weather statement, Jul 22, 1:18 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
218 PM EDT FRI JUL 22 2016
FLZ047-053-054-058-221900-
SOUTHERN BREVARD COUNTY FL-OSCEOLA FL-OKEECHOBEE FL-INDIAN RIVER FL-
218 PM EDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKEECHOBEE...
NORTHWESTERN INDIAN RIVER...SOUTHEASTERN OSCEOLA AND SOUTH CENTRAL
BREVARD COUNTIES UNTIL 300 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF BLUE CYPRESS LAKE...MOVING SOUTHWEST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...FELLSMERE...LAKE MARIAN...
KENANSVILLE AND BLUE CYPRESS LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2754 8109 2764 8114 2765 8113 2766 8113
2768 8115 2771 8115 2773 8117 2774 8116
2775 8118 2776 8117 2782 8121 2784 8123
2785 8125 2788 8127 2802 8075 2772 8055
TIME...MOT...LOC 1818Z 041DEG 17KT 2787 8077
JOHNSONSpecial weather statement, Jul 22, 1:38 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
238 PM EDT FRI JUL 22 2016
FLZ045-053-221930-
OSCEOLA FL-ORANGE FL-
238 PM EDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND
NORTHEASTERN OSCEOLA COUNTIES UNTIL 330 PM EDT...
AT 237 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF WEDGEFIELD...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEDGEFIELD...LONE CABBAGE FISH CAMP...EAST LAKE TOHO...NARCOOSSEE AND
AUSTIN TINDALL PARK.
LAT...LON 2852 8095 2846 8089 2845 8090 2845 8089
2843 8090 2841 8088 2839 8089 2838 8088
2837 8088 2837 8087 2836 8087 2834 8086
2809 8116 2835 8134
TIME...MOT...LOC 1837Z 056DEG 23KT 2835 8105
JOHNSONSpecial weather statement, Jul 22, 1:56 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
256 PM EDT FRI JUL 22 2016
FLZ058-059-064-221945-
MARTIN FL-OKEECHOBEE FL-ST. LUCIE FL-
256 PM EDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAINT LUCIE...WEST
CENTRAL MARTIN AND SOUTHEASTERN OKEECHOBEE COUNTIES UNTIL 345 PM
EDT...
AT 253 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER FOUR SEASONS ESTATES...OR NEAR THE TOWN OF
OKEECHOBEE...MOVING WEST AT 10 TO 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG
WITH TORRENTIAL RAIN.
LOCATIONS IMPACTED INCLUDE...
TREASURE ISLAND...OKEECHOBEE...BASINGER...
J AND S FISH CAMP AND TAYLOR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. REMEMBER...LIGHTNING CAN STRIKE 10 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2711 8066 2716 8071 2721 8079 2720 8083
2714 8087 2717 8088 2717 8091 2719 8091
2722 8095 2722 8097 2726 8100 2730 8100
2730 8103 2733 8105 2735 8103 2738 8106
2742 8107 2741 8062 2708 8061 2708 8066
TIME...MOT...LOC 1853Z 074DEG 12KT 2728 8080
DWSSpecial weather statement, Jul 22, 3:19 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
419 PM EDT FRI JUL 22 2016
FLZ044-045-144-222100-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
419 PM EDT FRI JUL 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE AND SOUTHERN LAKE
COUNTIES UNTIL 500 PM EDT...
AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF DEVELOPING
STRONG THUNDERSTORMS NEAR WINTER GARDEN AND THE MAGIC KINGDOM...
MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...OCOEE...WINTER GARDEN...CLERMONT...AND LEESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2893 8189 2893 8149 2835 8147 2835 8179
2836 8179 2836 8186 2835 8186 2835 8189
TIME...MOT...LOC 2016Z 075DEG 13KT 2853 8158
DWSThunderstorm Wind, Orange
- When
- July 22, 3:20 PM EST
- Where
- Orange County, 0.78 mi SSW of Winter Garden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 28.560, -81.586
Several large oak trees were toppled in Winter Garden as a thunderstorm produced a locally severe microburst. One tree landed on the roof of a home and another fell on an SUV, causing damage. Large tree branches and powerlines were downed throughout the area. Three miles away and a few minutes earlier, strong winds impacted Lake Beulah and snapped a large palm tree in half. Based on damage photos, winds were estimated near 60 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 22 to 29, 201628 deaths · 2 events
- Lightning Strike in Utah, July 22, 20161 death · 1 injured · 1 event
- Excessive Heat in Arizona, July 22, 20161 death · 1 event
- Excessive Heat in Arizona, July 22, 20161 death · 1 event
- Rip Current in North Carolina, July 22, 20161 death · 1 event
- Flood and Damaging Winds in Massachusetts, July 22, 2016$735,000 · 70 kt wind · 27 events
- Damaging Winds in Connecticut, July 22, 2016$263,000 · 54 kt wind · 9 events
- Wildfire in Utah, July 22 to 23, 2016$250,000 · 1 event
- Tornado and Flash Flood in Mississippi, July 22 to 24, 2016$110,000 · EF0 · 10 events
- Damaging Winds in Vermont, July 22, 2016$65,000 · 60 kt wind · 8 events
- Flooding and Damaging Winds in Rhode Island, July 22 to 23, 2016$55,000 · 50 kt wind · 8 events
- Flash Flood and Damaging Winds in Tennessee, July 22, 2016$50,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 638340.